MathSciNet Relay Station
MathSciNet bibliographic data
MR1716825 58J40 (35S05 46L99 47G30)
Monthubert, Bertrand Errata to: "Pseudodifferential calculus on manifolds with corners and groupoids'' [Proc. Amer. Math. Soc. 127 (1999), no. 10, 2871–2881; MR1600121 (2000a:58076)]. Proc. Amer. Math. Soc. 128 (2000), no. 2, 627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement